# SDR JJBA2020083129026

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,077 hours, 24,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN AISLE EMERGENCY LIGHTS INOPERATIVE. R&R AFT MOST CABIN AISLE EMERGENCY LIGHT LAMP. OPERATIONS CHECK SATISFACTORY.
